![]() |
Volumn 18, Issue 4, 1982, Pages 1149-1156
|
A theoretical investigation on the transport of chemicals in reactive porous media
a
a
NONE
|
Author keywords
[No Author keywords available]
|
Indexed keywords
CHEMICAL REACTIONS - REACTION KINETICS;
FLOW OF FLUIDS - POROUS MATERIALS;
MATHEMATICAL MODELS;
POROUS MEDIA;
TRANSPORT OF CHEMICALS;
WATER POLLUTION;
|
EID: 0020336244
PISSN: 00431397
EISSN: 19447973
Source Type: Journal
DOI: 10.1029/WR018i004p01149 Document Type: Article |
Times cited : (37)
|
References (30)
|